# SDR UIEA2015052600286

- Difficulty date: May 26, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 76,666 hours, 19,243 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RADAR FAILED IN FLIGHT.  REMOVED & REINSTALLED RT WX RECVR IAW AMM 34-43-01401.  CONNECTOR OK, COOLING OK, TESTED RT WX OK IAW AMM 34-43-00.  OPERATIONS & SYS, NO FAULTS.
